MAUDE Adverse Event Report: SURGIFY MEDICAL OY SURGIFY HALO; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

SURGIFY MEDICAL OY SURGIFY HALO; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Model Number 40.000.SEE.H1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation findings identified multiple conditions during the procedure that fell outside the ifu-specified parameters: intraoperative contacts between the device and the metal suction tube, excessive force used, exceeding the maximum continuous use time, and insufficient irrigation.These deviations from the ifu are considered likely contributing factors to the reported outcome.This report does not constitute an admission that surgify medical or its employees caused or contributed to the event.If any further information becomes known that could change or alter any conclusions or information, a supplemental report will be filed accordingly.
 
Event or Problem Description
During a clinical study procedure (open spinal surgery), a small metal fragment dislodged from the burr.The device stayed intact otherwise; the fragment was fully retrieved intraoperatively, and no patient harm resulted.

Brand Name
SURGIFY HALO
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
SURGIFY MEDICAL OY
otakaari 5
espoo, 02150
FI  02150
Manufacturer (Section G)
SURGIFY MEDICAL OY
otakaari 5
espoo, 02150
FI   02150
Manufacturer Contact
jukka kreander
otakaari 5
espoo, 02150
FI   02150
MDR Report Key25329224
Report Number3015392173-2026-00003
Device Sequence Number9954471
Product Code HBE
UDI-Device Identifier06429811532076
UDI-Public(01)06429811532076(17)301231(10)10334
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K251433
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number40.000.SEE.H1
Device Catalogue Number40.000.SEE.H1
Device Lot Number10334
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/08/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/01/2026
Initial Report FDA Received Date05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown